# SDR I5PA2021021168801

- Difficulty date: February 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 96,184 hours, 24,768 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 1095003
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - APU WON'T START 
CORRECTIVE ACTION - REMOVED AND REPLACED APU STARTER MOTOR IAW AMM 49-41-01. OPS CHECK AND LEAK CHECK OK.
